# SDR SWIA200921353

- Difficulty date: March 31, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 29,668 hours, 39,476 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Wire
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT INBOARD FLAP WELL WIRE SPLICE CORRODED.  REPLACED WIRE SPLICE.
